# SDR SWAA2022092243329

- Difficulty date: August 18, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY TIE DOWN AT LBL 17 BS 727D; BS 787. / [01] SRM 53-00-53-1A-2 IS FOUND TO BE APPLICABLE;[02] REMOVED CORROSION ON ACB TIE DOWN LBL 17 BS 727D L=1.4'XW=.5'XD=.055' FOUND TO BE OUT OF LIMITS WITH REMAINING THICKNESS OF .090' OF ORIGINAL THICKNESS .140'. BS 787 L=1.4'XW=.5'XD=.20' IS FOUND TO BE IN LIMITS WITH REMAINING THICKNESS OF .120' OF ORIGINAL THICKNESS 140' IAW SRM 53-60-53-0I-2; SRM 53-00-53-1A-2; BAC1520-1397 AND BOEING DWG 146A7501  DEPTH GAUGE USED ID:E9655 S/N:UNKNOWN DUE:03/2023;[03] VERIFIED CORRECTIVE ACTION ITEM 1-2.;[04] REMOVED ACB TIE DOWN FROM BS 727+4 TO BS 867; LBL 17; IAW SRM 51-40-02-0G-0.;[05] LOCATED AND DRILLED NEW ACB TIE DOWN FROM BS 727+4 TO BS 867; LBL 17 IAW BOEING DWG 146A7500 AND SRM 51-40-02;[06] OK TO INSTALL TIE DOWN TRACK AT LBL 17; BS 727+4 TO BS 867.;[07] VERIFIED CORRECTIVE ACTIONS 5; 6 AND MEASUREMENT FIELD;[08] INSTALLED TRACK IAW SRM 51-40-02-0G-0 AND DWG 146A7500 REV A.;[09] VERIFIED CORRECTIVE ACTION #8
